MAUDE Adverse Event Report: COOPERSURGICAL, INC. MILEX PESSARY

COOPERSURGICAL, INC. MILEX PESSARY
Model Number MXFIT0023
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 09/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G2: japan.Distribution history: the complaint product was manufactured at csi, however, the lot number was not reported by the complainant.Manufacturing record review a review of the device history record could not be performed because the lot/serial number was not provided.However, it should be noted at the time of manufacture records from each lot are thoroughly reviewed to ensure that products are released meeting all coopersurgical quality release specifications.Should the complaint product lot/serial number be provided going forward, the device history record will be reviewed, and this complaint amended accordingly.Incoming inspection review: incoming inspection record review not applicable to this product.Service history record: service history not applicable for this product.Historical complaint review: a review of the 2-year complaint history did not show similar reported complaint conditions.Product receipt: the complaint product has not been returned to coopersurgical.Visual evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation: evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause: no definitive root cause for this issue could be reliably determined at this time.However, it should be noted the ifu for the fitting kit 38787-ifu has a warning stating, do not use these pessaries on a patient with a known silicone allergy.Late reporting rational: while conducting an internal retrospective review of our complaint system, it was discovered that an initial report for this complaint had not been successfully submitted.We are submitting this initial/final complaint to rectify the oversight.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.
 
Event or Problem Description
It was reported that the use of milex was discontinued due to fever and allergic reactions of urticaria in the neck and whole body, after the patient trying on the support ring.No additional information was provided.1216677-2023-00087 mxfit0023 ring 76mm (b)(4).

Brand Name
MILEX PESSARY
Common Device Name
MILEX PESSARY
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
VA 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, VA 06611
4752651582
MDR Report Key17005014
Report Number1216677-2023-00087
Device Sequence Number15241439
Product Code HHW
UDI-Device Identifier00888937012576
UDI-Public(01)00888937012576
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K904026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMXFIT0023
Device Catalogue NumberMXFIT0023
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date05/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale